Skip to Main content Skip to Navigation
Journal articles

Mots sans carré et morphismes itérés

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619354
Contributor : Jean Berstel <>
Submitted on : Tuesday, September 6, 2011 - 11:07:44 AM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619354, version 1

Collections

Citation

Jean Berstel. Mots sans carré et morphismes itérés. Discrete Mathematics, Elsevier, 1980, 29 (3), pp.235-244. ⟨hal-00619354⟩

Share

Metrics

Record views

273